en
Scientific article
English

Tolerance to intravenous administration of heparin and heparinoid in a patient with delayed-type hypersensitivity to heparins and heparinoids

Published inContact dermatitis, vol. 35, no. 2, p. 73-75
Publication date1996
Abstract

Delayed-type hypersensitivity reactions to subcutaneously (s.c.) injected heparins are common. Since similar reactions usually occur to different heparin preparations, semisynthetic heparinoids might be a therapeutic alternative. We report a patient exhibiting eczematous reactions to heparins as well as heparinoids; delayed-type hypersensitivity was demonstrated by intracutaneous (i.c.) and patch tests, as well as by s.c. provocation. Remarkably, intravenous (i.v.) administration of heparin as well as heparinoid was well-tolerated.

Keywords
  • Anticoagulants/administration & dosage/*adverse effects
  • Dermatitis, Allergic Contact/*etiology/prevention & control
  • Drug Eruptions/*etiology/prevention & control
  • Female
  • Heparin/administration & dosage/*adverse effects
  • Heparinoids/administration & dosage/*adverse effects
  • Humans
  • Infusions, Intravenous
  • Injections, Subcutaneous
  • Middle Aged
Affiliation Not a UNIGE publication
Citation (ISO format)
BOEHNCKE, Wolf-Henning, WEBER, L., GALL, H. Tolerance to intravenous administration of heparin and heparinoid in a patient with delayed-type hypersensitivity to heparins and heparinoids. In: Contact dermatitis, 1996, vol. 35, n° 2, p. 73–75. doi: 10.1111/j.1600-0536.1996.tb02293.x
Identifiers
ISSN of the journal0105-1873
470views
0downloads

Technical informations

Creation09/20/2013 4:32:51 PM
First validation09/20/2013 4:32:51 PM
Update time03/14/2023 8:24:40 PM
Status update03/14/2023 8:24:40 PM
Last indexation01/16/2024 2:08:49 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack